MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SDM2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemostasis (1895); Blood Loss (2597)
Date of Event 03/17/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the appropriate inspection records of the lot indicates this device was released meeting all quality specifications.Bleeding is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient had an enb procedure on (b)(6) 2011.Nine days following the procedure, the patient presented at the hospital with hemoptysis and a major hemostasis from a blood clot on the right side near the location of the target lesion.The patient was hospitalized and required ventilator support.Embolization was performed on (b)(6) 2011.The doctor did not allege any system deficiency, however new information received attributed the hemoptysis to the placement of the fiducial marker.The patient recovered and was subsequently discharged 1-2 days after the embolization.

Brand Name
SUPERDIMENSION
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6791198
Report Number3004962788-2017-05076
Device Sequence Number1116522
Product Code JAK
UDI-Device Identifier10884521198791
UDI-Public10884521198791
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2011
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDM2
Device Catalogue NumberSDM2
Device Lot Number101015-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2011
Initial Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;